skin-hair-icon
Is it Vitiligo
Is I am suffering from Vitiligo ? Will my skin colour will change or my colour will come back suggest me what should I do I am very nervous this is only on my eyebrows part and nowhere in my body I was using this cream pervious for my skin bumps but this is suddenly I notice
109 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

No..Don't worry...you are suffering from seborrheic dermatitis causing this white spots.. Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
First of all its not looking like vitiligo and the cream which you are using is steroid and it's not safe for long term usage. Safe cream are available for the treatment of your condition.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Clobetasol is a steroid which may cause skin lightning. If you have used it for very long these side effects along with other complications like acne, unwanted hair growth, red and sensitive skin can occur. It is advisable to discontinue the above cream application. Moisturise your skin frequently.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.